Keyword Index

A

  • Adams spectral sequence A new family in the stable homotopy groups of spheres [Volume 38, Issue 2, 2012, Pages 313-322]
  • Amalgamated Some homological properties of amalgamated duplication of a ring along an ideal [Volume 38, Issue 2, 2012, Pages 507-515]
  • Amenability arphi-amenability of Banach algebras [Volume 38, Issue 3, 2012, Pages 725-738]
  • Amenable semigroup An iterative method for amenable semigroup and infinite family of non expansive mappings in Hilbert spaces [Volume 38, Issue 2, 2012, Pages 369-389]
  • Analytical solution Solving integral equations of the third kind in the reproducing kernel space [Volume 38, Issue 3, 2012, Pages 543-551]
  • Arens regularity Topological centers of the n-th dual of module actions [Volume 38, Issue 1, 2012, Pages 1-16]
  • Asymptotically nonexpansive mapping Iterative methods for finding nearest common fixed points of a countable family of quasi-Lipschitzian mappings [Volume 38, Issue 4, 2012, Pages 1047-1061]
  • Asymptotically pseudocontractive mappings Convergence theorems of an implicit iteration process for asymptotically pseudocontractive mappings [Volume 38, Issue 3, 2012, Pages 699-713]
  • Automaton group An automaton group: a computational case study [Volume 38, Issue 4, 2012, Pages 907-924]

B

  • Baer modules On Rickart modules [Volume 38, Issue 2, 2012, Pages 433-445]
  • Banach algebras arphi-amenability of Banach algebras [Volume 38, Issue 3, 2012, Pages 725-738]
  • Binary Recurrences Riordan group approaches in matrix factorizations [Volume 38, Issue 2, 2012, Pages 491-506]
  • Bivariate Bivariate mean value interpolation on circles of the same radius [Volume 38, Issue 1, 2012, Pages 185-192]
  • Bloch type spaces Compact composition operators on certain analytic Lipschitz spaces [Volume 38, Issue 1, 2012, Pages 85-99]
  • Boundary value problem The existence results for a coupled system of nonlinear fractional differential equations with multi-point boundary conditions [Volume 38, Issue 3, 2012, Pages 607-624]
  • Bundle-like metric Identification of Riemannian foliations on the tangent bundle via SODE structure [Volume 38, Issue 3, 2012, Pages 669-688]

C

  • C*-algebra c-Frames and c-Bessel mappings [Volume 38, Issue 1, 2012, Pages 203-222]
  • Combinatorial conditions Rings with a setwise polynomial-like condition [Volume 38, Issue 2, 2012, Pages 305-311]
  • Commutativity degree A generalization of the probability that the commutator of two group elements is equal to a given element [Volume 38, Issue 4, 2012, Pages 973-986]
  • Compact operators Compact composition operators on certain analytic Lipschitz spaces [Volume 38, Issue 1, 2012, Pages 85-99]
  • Complete convergence Complete convergence of moving-average processes under negative dependence sub-Gaussian assumptions [Volume 38, Issue 3, 2012, Pages 843-852]
  • Comprehensive Grobner bases Applying Buchberger's criteria on Montes's DisPGB algorithm [Volume 38, Issue 3, 2012, Pages 715-724]
  • Cone metric spaces Common fixed points of f-weak contractions in cone metric spaces [Volume 38, Issue 2, 2012, Pages 293-303]
  • Co-Noetherian On co-Noetherian dimension of rings [Volume 38, Issue 1, 2012, Pages 113-122]
  • Constrained nonlinear programming Superlinearly convergent exact penalty projected structured Hessian updating schemes for constrained nonlinear least squares: asymptotic analysis [Volume 38, Issue 3, 2012, Pages 767-786]
  • Contraction mapping principle The existence results for a coupled system of nonlinear fractional differential equations with multi-point boundary conditions [Volume 38, Issue 3, 2012, Pages 607-624]
  • Convexity The starlikeness, convexity, covering theorem and extreme points of p-harmonic mappings [Volume 38, Issue 3, 2012, Pages 581-596]

D

  • Difference Some difference results on Hayman conjecture and uniqueness [Volume 38, Issue 4, 2012, Pages 1007-1020]
  • DisPGB algorithm Applying Buchberger's criteria on Montes's DisPGB algorithm [Volume 38, Issue 3, 2012, Pages 715-724]

E

  • Eigenvalue A variational approach to the problem of oscillations of an elastic half cylinder [Volume 38, Issue 1, 2012, Pages 223-240]
  • Entire functions Some difference results on Hayman conjecture and uniqueness [Volume 38, Issue 4, 2012, Pages 1007-1020]
  • Entropy Entropy operator for continuous dynamical systems of finite topological entropy [Volume 38, Issue 4, 2012, Pages 883-892]
  • Epi-retractable modules Applications of epi-retractable modules [Volume 38, Issue 2, 2012, Pages 469-477]

F

  • Factorization Riordan group approaches in matrix factorizations [Volume 38, Issue 2, 2012, Pages 491-506]
  • Finite Population Horvitz-Thompson estimator of population mean under inverse sampling designs [Volume 38, Issue 2, 2012, Pages 333-347]
  • Fractional differential equations The existence results for a coupled system of nonlinear fractional differential equations with multi-point boundary conditions [Volume 38, Issue 3, 2012, Pages 607-624]
  • Frobenius-perron operator Compact weighted Frobenius-Perron operators and their spectra [Volume 38, Issue 3, 2012, Pages 817-826]
  • Functions of Selfadjoint operators Error bounds in approximating n-time differentiable functions of self-adjoint operators in Hilbert spaces via a Taylor's type expansion [Volume 38, Issue 3, 2012, Pages 827-842]

G

  • Generalized quasicontraction Some results on weakly contractive maps [Volume 38, Issue 3, 2012, Pages 625-645]
  • Generalized topologies On generalized topologies arising from mappings [Volume 38, Issue 3, 2012, Pages 553-565]
  • Generalized weak contraction Some results on weakly contractive maps [Volume 38, Issue 3, 2012, Pages 625-645]
  • G-manifold Ring structures of mod p equivariant cohomology rings and ring homomorphisms between them [Volume 38, Issue 2, 2012, Pages 529-542]
  • Grobner bases Applying Buchberger's criteria on Montes's DisPGB algorithm [Volume 38, Issue 3, 2012, Pages 715-724]

H

  • Hereditary rings Applications of epi-retractable modules [Volume 38, Issue 2, 2012, Pages 469-477]
  • Heyting algebra On Heyting algebras and dual BCK-algebras [Volume 38, Issue 1, 2012, Pages 159-168]
  • Heyting semilattice On Heyting algebras and dual BCK-algebras [Volume 38, Issue 1, 2012, Pages 159-168]
  • Hilbert C*-module G-frames and their duals for Hilbert C*-modules [Volume 38, Issue 3, 2012, Pages 567-580]
  • Hilbert's inequality On a decomposition of Hardy--Hilbert's type inequality [Volume 38, Issue 1, 2012, Pages 101-112]
  • Hilbert space c-Frames and c-Bessel mappings [Volume 38, Issue 1, 2012, Pages 203-222]
  • Hilbert-type inequality On a decomposition of Hardy--Hilbert's type inequality [Volume 38, Issue 1, 2012, Pages 101-112]
  • Hurewicz homomorphism Multiple point of self-transverse immesions of certain manifolds [Volume 38, Issue 4, 2012, Pages 869-882]
  • Hyers-Ulam-Rassias stability On the stability of generalized derivations on Banach algebras [Volume 38, Issue 1, 2012, Pages 253-263]
  • Hypercyclic operator On topological transitive maps on operator algebras [Volume 38, Issue 1, 2012, Pages 123-130]
  • Hypergroup Application of fundamental relations on n-ary polygroups [Volume 38, Issue 1, 2012, Pages 169-184]

I

  • Idempotent submodule Fully idempotent and coidempotent modules [Volume 38, Issue 4, 2012, Pages 987-1005]
  • Immersion Multiple point of self-transverse immesions of certain manifolds [Volume 38, Issue 4, 2012, Pages 869-882]
  • Inequalities for selfadjoint operators Error bounds in approximating n-time differentiable functions of self-adjoint operators in Hilbert spaces via a Taylor's type expansion [Volume 38, Issue 3, 2012, Pages 827-842]
  • Inverse Sampling Horvitz-Thompson estimator of population mean under inverse sampling designs [Volume 38, Issue 2, 2012, Pages 333-347]

J

  • Jacobi polynomials The coefficients of differentiated expansions of double and triple Jacobi polynomials [Volume 38, Issue 3, 2012, Pages 739-765]
  • Jordan left (alpha,beta)-derivation On generalized left (alpha, beta)-derivations in rings [Volume 38, Issue 4, 2012, Pages 893-905]
  • Jordan left derivation On Jordan left derivations and generalized Jordan left derivations of matrix rings [Volume 38, Issue 3, 2012, Pages 689-698]

K

  • Kinetic function Newton-Product integration for a Two-phase Stefan problem with Kinetics [Volume 38, Issue 4, 2012, Pages 853-868]
  • Krull dimension On co-Noetherian dimension of rings [Volume 38, Issue 1, 2012, Pages 113-122]

L

  • Lebesque integral c-Frames and c-Bessel mappings [Volume 38, Issue 1, 2012, Pages 203-222]
  • Lie derivation Lie triple derivation algebra of Virasoro-like algebra [Volume 38, Issue 1, 2012, Pages 17-26]
  • Lie ideal On generalized left (alpha, beta)-derivations in rings [Volume 38, Issue 4, 2012, Pages 893-905]
  • Lie triple derivation Lie triple derivation algebra of Virasoro-like algebra [Volume 38, Issue 1, 2012, Pages 17-26]
  • Linear systems Comparison results on the preconditioned mixed-type splitting iterative method for M-matrix linear systems [Volume 38, Issue 2, 2012, Pages 349-367]

M

  • Matrix filter MRA parseval frame multiwavelets in L^2(R^d) [Volume 38, Issue 4, 2012, Pages 1021-1045]
  • Matrix multiwavelets multiplier MRA parseval frame multiwavelets in L^2(R^d) [Volume 38, Issue 4, 2012, Pages 1021-1045]
  • May spectral sequence A new family in the stable homotopy groups of spheres [Volume 38, Issue 2, 2012, Pages 313-322]
  • Metric spaces Metric and periodic lines in the Poincare ball model of hyperbolic geometry [Volume 38, Issue 3, 2012, Pages 805-815]
  • Metrizability Identification of Riemannian foliations on the tangent bundle via SODE structure [Volume 38, Issue 3, 2012, Pages 669-688]
  • Minimal normal subgroups Finite p-groups with few non-linear irreducible character kernels [Volume 38, Issue 2, 2012, Pages 413-422]
  • Mixed-type splitting iterative method Comparison results on the preconditioned mixed-type splitting iterative method for M-matrix linear systems [Volume 38, Issue 2, 2012, Pages 349-367]
  • M-matrix Comparison results on the preconditioned mixed-type splitting iterative method for M-matrix linear systems [Volume 38, Issue 2, 2012, Pages 349-367]
  • Moving-average processes Complete convergence of moving-average processes under negative dependence sub-Gaussian assumptions [Volume 38, Issue 3, 2012, Pages 843-852]
  • MRA Parseval frame multiwavelets MRA parseval frame multiwavelets in L^2(R^d) [Volume 38, Issue 4, 2012, Pages 1021-1045]
  • Multivalent function Properties of multivalent functions associated with certain integral operator [Volume 38, Issue 2, 2012, Pages 461-468]

N

  • Negative dependence Complete convergence of moving-average processes under negative dependence sub-Gaussian assumptions [Volume 38, Issue 3, 2012, Pages 843-852]
  • Newton's method Newton-Product integration for a Two-phase Stefan problem with Kinetics [Volume 38, Issue 4, 2012, Pages 853-868]
  • Nil-$alpha$-reversible rings Extensions of strongly lpha-reversible rings [Volume 38, Issue 1, 2012, Pages 275-292]
  • Nonlinear Volterra integral equations Newton-Product integration for a Two-phase Stefan problem with Kinetics [Volume 38, Issue 4, 2012, Pages 853-868]
  • Normed linear spaces Convergence theorems of an implicit iteration process for asymptotically pseudocontractive mappings [Volume 38, Issue 3, 2012, Pages 699-713]

O

  • Obata operators Recurrent metrics in the geometry of second order differential equations [Volume 38, Issue 2, 2012, Pages 391-401]

P

  • Pascal Matrix Riordan group approaches in matrix factorizations [Volume 38, Issue 2, 2012, Pages 491-506]
  • Perfect ring Some homological properties of amalgamated duplication of a ring along an ideal [Volume 38, Issue 2, 2012, Pages 507-515]
  • Perfect rings Applications of epi-retractable modules [Volume 38, Issue 2, 2012, Pages 469-477]
  • Poincare ball model Metric and periodic lines in the Poincare ball model of hyperbolic geometry [Volume 38, Issue 3, 2012, Pages 805-815]
  • Polynomial identities Rings with a setwise polynomial-like condition [Volume 38, Issue 2, 2012, Pages 305-311]
  • Post-stratification Horvitz-Thompson estimator of population mean under inverse sampling designs [Volume 38, Issue 2, 2012, Pages 333-347]
  • Power mean Optimal inequalities for the power, harmonic and logarithmic means [Volume 38, Issue 3, 2012, Pages 597-606]
  • Preconditioned matrix Comparison results on the preconditioned mixed-type splitting iterative method for M-matrix linear systems [Volume 38, Issue 2, 2012, Pages 349-367]
  • Prime graph 2-quasirecognizability of the simple groups B_n(p) and C_n(p) by prime graph [Volume 38, Issue 3, 2012, Pages 647-668]
  • Prime ring On Jordan left derivations and generalized Jordan left derivations of matrix rings [Volume 38, Issue 3, 2012, Pages 689-698]
  • Prime ring On generalized left (alpha, beta)-derivations in rings [Volume 38, Issue 4, 2012, Pages 893-905]
  • Primitive rings Rings with a setwise polynomial-like condition [Volume 38, Issue 2, 2012, Pages 305-311]
  • Product integration Newton-Product integration for a Two-phase Stefan problem with Kinetics [Volume 38, Issue 4, 2012, Pages 853-868]
  • Propagating waves A variational approach to the problem of oscillations of an elastic half cylinder [Volume 38, Issue 1, 2012, Pages 223-240]
  • Pseudo-scaling function MRA parseval frame multiwavelets in L^2(R^d) [Volume 38, Issue 4, 2012, Pages 1021-1045]

Q

  • Quasirecognition 2-quasirecognizability of the simple groups B_n(p) and C_n(p) by prime graph [Volume 38, Issue 3, 2012, Pages 647-668]
  • Quaternion matrix equation Ranks of the common solution to some quaternion matrix equations with applications [Volume 38, Issue 1, 2012, Pages 131-157]

R

  • Random Sample Size Horvitz-Thompson estimator of population mean under inverse sampling designs [Volume 38, Issue 2, 2012, Pages 333-347]
  • Rickart modules On Rickart modules [Volume 38, Issue 2, 2012, Pages 433-445]
  • Riemannian Foliation Identification of Riemannian foliations on the tangent bundle via SODE structure [Volume 38, Issue 3, 2012, Pages 669-688]
  • Riordan Group Riordan group approaches in matrix factorizations [Volume 38, Issue 2, 2012, Pages 491-506]

S

  • Schauder fixed-point theorem The existence results for a coupled system of nonlinear fractional differential equations with multi-point boundary conditions [Volume 38, Issue 3, 2012, Pages 607-624]
  • Selfadjoint operators Error bounds in approximating n-time differentiable functions of self-adjoint operators in Hilbert spaces via a Taylor's type expansion [Volume 38, Issue 3, 2012, Pages 827-842]
  • Semigroup compactification Function spaces of Rees matrix semigroups [Volume 38, Issue 1, 2012, Pages 27-38]
  • Semispray Recurrent metrics in the geometry of second order differential equations [Volume 38, Issue 2, 2012, Pages 391-401]
  • Semispray Identification of Riemannian foliations on the tangent bundle via SODE structure [Volume 38, Issue 3, 2012, Pages 669-688]
  • Semi-symmetric metric connection Some vector fields on a riemannian manifold with semi-symmetric metric connection [Volume 38, Issue 2, 2012, Pages 479-490]
  • SODE Identification of Riemannian foliations on the tangent bundle via SODE structure [Volume 38, Issue 3, 2012, Pages 669-688]
  • Spectral representation Error bounds in approximating n-time differentiable functions of self-adjoint operators in Hilbert spaces via a Taylor's type expansion [Volume 38, Issue 3, 2012, Pages 827-842]
  • Stability Optimal order finite element approximation for a hyperbolic‎ ‎integro-differential equation [Volume 38, Issue 2, 2012, Pages 447-459]
  • Stiefel-Whitney number Multiple point of self-transverse immesions of certain manifolds [Volume 38, Issue 4, 2012, Pages 869-882]

T

  • Time scales On the existence and uniqueness of solution of initial value problem for fractional order differential equations on time scales [Volume 38, Issue 1, 2012, Pages 241-252]
  • Tsuji’s characteristic Uniqueness of meromorphic functions dealing with multiple values in an angular domain [Volume 38, Issue 4, 2012, Pages 935-945]
  • Two-phase Stefan problem Newton-Product integration for a Two-phase Stefan problem with Kinetics [Volume 38, Issue 4, 2012, Pages 853-868]

V

  • Value sharing Some difference results on Hayman conjecture and uniqueness [Volume 38, Issue 4, 2012, Pages 1007-1020]
  • Virasoro-like algebra Lie triple derivation algebra of Virasoro-like algebra [Volume 38, Issue 1, 2012, Pages 17-26]

W

  • Weak contraction Common fixed points of f-weak contractions in cone metric spaces [Volume 38, Issue 2, 2012, Pages 293-303]

Z

  • Zygmund type spaces Compact composition operators on certain analytic Lipschitz spaces [Volume 38, Issue 1, 2012, Pages 85-99]